MathSciNet Relay Station
MathSciNet bibliographic data
MR1941096 (2003j:37096) 37J45 (34C25 58E05)
Zou, Wenming; Li, Shujie Infinitely many solutions for Hamiltonian systems. J. Differential Equations 186 (2002), no. 1, 141–164.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement